| Model Number |
CCWET0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported that following intraocular lens (iol) implantation procedure, the patient had diminished vision and glare.The lens was exchanged for an unknown advanced technology intraocular lens (atiol) 3 month and 6 days after the initial implant procedure.The clinical reason was mechanical complication defect of iol.Additional information received stating that in the surgeon¿s opinion, the product contributed to the event.There was no patient harm.